# SDR UPS99829099

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Bs 198-410
- Stage of operation: TX
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ODOR IN COCKPIT AFTER BLOCK, SMELLS LIKE DIRTY SNEAKERS.  SMELL EXTREMELY IRRITATING TO THE THROAT AND NOSE.  FOUND CRACKED HYD LINE AT THE MAIN DECK CARGO SHUTT-OFF VALVE.  REPLACED LINE.
